# SDR SWAA2015070941648

- Difficulty date: June 18, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 57,595 hours, 33,564 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER RIB CRACKED AT BS 92.70, 12" AFT OF LOWER CHORD FRONT SPAR.  REPAIRED RIB IAW EO & EA.
